Analyse numérique
Stabilité numérique d'une formulation mixte pour les coques
[Numerical stability of a mixed formulation for a non-inhibited shells]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1103-1108.

We study the numerical stability of a mixed formulation for bending dominated shells. We present some numerical results which confirm the theoretical estimates and prove that locking can be overcome in particular cases.

On étudie la stabilité numérique d'une formulation mixte face au verrouillage membranaire des coques minces. On présente des résultats numériques qui mettent en évidence le déverrouillage par cette formulation pour des coques particulières.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.007
Ferchichi, Hanen 1; Aouadi, Saloua Mani 2

1 École polytechnique de Tunisie, B.P. 743, 2078 La Marsa, Tunisie
2 Faculté des sciences de Tunis, campus universitaire, 1060 Tunis, Tunisie
@article{CRMATH_2008__346_19-20_1103_0,
     author = {Ferchichi, Hanen and Aouadi, Saloua Mani},
     title = {Stabilit\'e num\'erique d'une formulation mixte pour les coques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1103--1108},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.007/}
}
TY  - JOUR
AU  - Ferchichi, Hanen
AU  - Aouadi, Saloua Mani
TI  - Stabilité numérique d'une formulation mixte pour les coques
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1103
EP  - 1108
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.007/
DO  - 10.1016/j.crma.2008.09.007
LA  - fr
ID  - CRMATH_2008__346_19-20_1103_0
ER  - 
%0 Journal Article
%A Ferchichi, Hanen
%A Aouadi, Saloua Mani
%T Stabilité numérique d'une formulation mixte pour les coques
%J Comptes Rendus. Mathématique
%D 2008
%P 1103-1108
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.007/
%R 10.1016/j.crma.2008.09.007
%G fr
%F CRMATH_2008__346_19-20_1103_0
Ferchichi, Hanen; Aouadi, Saloua Mani. Stabilité numérique d'une formulation mixte pour les coques. Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1103-1108. doi : 10.1016/j.crma.2008.09.007. http://www.numdam.org/articles/10.1016/j.crma.2008.09.007/

[1] Arnold, D.N.; Brezzi, F. Locking-free finite element methods for shells, Math. Comput., Volume 66 (1997) no. 217, pp. 1-14

[2] Bramble, J.H.; Sun, T. A locking-free finite element method for Naghdi shells, J. Comput. Appl. Math., Volume 89 (1997), pp. 119-133

[3] Chapelle, D.; Bathe, K.J. The Finite Element Analysis of Shells-Fundamentals, Springer-Verlag, 2003

[4] Chapelle, D.; Stenberg, R. Stabilized finite element formulations for shells in a bending dominated state, SIAM J. Numer. Anal., Volume 36 (1999) no. 1, pp. 32-73

[5] I. Paris, PhD Robustesse des éléments finis triangulaires de coques, Université Paris 6, Novembre, 2006

[6] Sanchez-Hubert, J.; Sanchez-Palencia, E. Coques Elastiques Minces Propriétés Asymptotiques, Masson, 1997

Cited by Sources: